# SDR AALA202504255150

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 19,620 hours, 5,417 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 635060834
- Part serial: TMPGE35838
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 12,374 hours, 3,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A WALKROUND CHECK MAINTENANCE NOTED A HOLE IN THE #2 ENGINE LEFT HAND FAN COWL. MAINTENANCE FOUND THE #2 ENGINE STARTER HAD SHEARED A BLADE WHICH WENT THRU THE COWLING CREATING THE HOLE. MAINTENANCE REPLACED THE STARTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 80-11-05. MAINTENANCE ALSO REPLACED THE FAN COWL PER AMM 71-13-11.
